# SDR RYNA20110921000

- Difficulty date: September 21, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 23765
- Aircraft time: 63,134 hours, 13,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 12153
- Condition: Inoperative
- Location: Cabin
- Part time: 63,134 hours, 13,651 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 AND L4 DOOR SLIDE EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY POWER SUPPLY AND BATTERY PACK AT POSITION M738 PER AMM 33-51-07.  OPERATIONAL CHECKED NORMAL.
